# SDR SWAA2012031902304

- Difficulty date: February 29, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 69,513 hours, 59,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB CRACKED AT BS 178.5, LBL 5.4.  REPAIRED WEB PER SRM.
